MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC TRAPLINER CATHETER

VASCULAR SOLUTIONS, INC TRAPLINER CATHETER
Model Number 5568
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned product evaluation confirmed the damage to the catheter.The manufacturing records were reviewed and there are no nonconformances related to this lot.There was no material missing from the catheter.It was determined that the damage was not related to manufacturing and was most likely caused by use.The case the root cause for this failure is undeterminable.
 
Event or Problem Description
Physician pulled out the trapliner 8f after having some resistance during awe cto case, and found that the half pipe has pulled away from the hypotube, however not detached.Physician discovered the half pipe pulled away after removing the device out of the patient.

Brand Name
TRAPLINER CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key7087293
Report Number2134812-2017-00104
Device Sequence Number19048627
Product Code DQY
UDI-Device IdentifierM20655680
UDI-PublicM20655680
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/25/2019
Device Model Number5568
Device Lot Number608219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2017
Initial Report FDA Received Date12/06/2017
Patient Sequence Number1
Patient Age55 YR
Patient Weight123